On the existence and uniqueness of the solution processes in McShane's stochastic integral equation systems
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 92 (1988) no. 7, pp. 1-9.
@article{ASCFPA_1988__92_7_1_0,
     author = {Angulo Ib\'a\~nez, J. M. and Guti\'errez J\'aimez, R.},
     title = {On the existence and uniqueness of the solution processes in {McShane's} stochastic integral equation systems},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {1--9},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {92},
     number = {7},
     year = {1988},
     zbl = {0666.60053},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1988__92_7_1_0/}
}
TY  - JOUR
AU  - Angulo Ibáñez, J. M.
AU  - Gutiérrez Jáimez, R.
TI  - On the existence and uniqueness of the solution processes in McShane's stochastic integral equation systems
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1988
SP  - 1
EP  - 9
VL  - 92
IS  - 7
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1988__92_7_1_0/
LA  - en
ID  - ASCFPA_1988__92_7_1_0
ER  - 
%0 Journal Article
%A Angulo Ibáñez, J. M.
%A Gutiérrez Jáimez, R.
%T On the existence and uniqueness of the solution processes in McShane's stochastic integral equation systems
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1988
%P 1-9
%V 92
%N 7
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1988__92_7_1_0/
%G en
%F ASCFPA_1988__92_7_1_0
Angulo Ibáñez, J. M.; Gutiérrez Jáimez, R. On the existence and uniqueness of the solution processes in McShane's stochastic integral equation systems. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 92 (1988) no. 7, pp. 1-9. http://www.numdam.org/item/ASCFPA_1988__92_7_1_0/

Angulo Ibañez, J.M.: "Notas sobre los teoremas de existencia de integrales de McShane de primer y segundo orden". XIV Congreso Nacional de Estadistica, Investigación Operativa e Informàtica. (Granada, 1984).

Bharucha-Reid, A.T.: "Random Integral Equations". Ac. Press. New York, 1972, | MR | Zbl

Elworthy, K.D.: "Stochastic Differential Equations on Manifolds". Lon-Math. Soc. Lecture Notes Series 70. Cambridge University Press,1982. | MR | Zbl

Mcshane, E.J.: "Stochastic Calculus and Stochastic Models". Ac. Press. New York, 1974. | MR | Zbl